# SDR CA060330003

- Difficulty date: March 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Doug 600N
- Aircraft time: 4,775 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 500N3139
- Condition: Cracked
- Location: Gearbox
- Component: Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS WERE FOUND IN THE MOUNT IS SIMILAR LOCATION ON 2 COMPANY AIRCRAFT. (TC NR 20060330003)
